Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes itchy rashes on testicles?

DOCTOR OF THE MONTH - Dec 2013
Dec 2013
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 4168 Questions
Question
I am observing rashes on my testicle skin from two days accompanied by lot of itching. The rashes are very irritating and there is always the sensation of itching.
Posted Wed, 13 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Sanjay Kumar Kanodia 21 minutes later
Brief Answer:
Kindly send pictures

Detailed Answer:
Hello,

Welcome and thanks for posting your query to the forum.

I can understand your concern for the rashes on testicles and I can make out a probable diagnosis of either "Intertrigo" (inflammation of the skin over testicles and folds) or "Tinea cruris" or simply saying fungal infection of the area.

To confirm the same I request you to please upload few good resolution pictures of the affected area so that I can analyze it better. Kindly send good resolution pictures focusing the area of concern which can be seen on higher magnification. For uploading the pictures you have a facility on the right side of the page or can send on:

YYYY@YYYY

with "attention:Dr Sanjay Kumar Kanodia"

The pictures will be confidential and will not be available for anyone else to see except me.

Hope to hear soon from your side.

With regards,

Dr Sanjay Kumar Kanodia
MD- Dermatology & Sexually transmitted diseases
Above answer was peer-reviewed by
 
Follow-up: What causes itchy rashes on testicles? 29 hours later
I have uploaded the pictures. The itching sensation has not still subsided. Could you please review and let me know what medication to take.
 
 
Answered by Dr. Sanjay Kumar Kanodia 2 hours later
Brief Answer:
Fungal infection: Maintain hygiene

Detailed Answer:
Hello,

Welcome again and thanks for posting important details with pictures.

After analyzing the pictures and correlating with your query it appears that you are suffering from fungal infection at affected area.

Fungal infections are common type of infections which can affect anybody at any site. But more commonly it affects the areas which are more prone for moist areas (as in your case). More specifically these are related to the hygiene and environmental factors along with certain systemic complaints as in hormonal problem such as diabetes.

Due to moistness it leads to growth of fungus at moist testicle area. By repeated touching or by scratching the area it leads to more irritation.

For the betterment kindly follow the suggestion below:

- Wash your genital area with mild soap.

- If it is causing irritation then can do cold compression or warm water compresses according to the weather condition.

- Keep your self away from hot and humid climate.

- Take two times bath.

- Wear cotton clothes and cotton undergarments to be changed two times a day. Do not wear any synthetic or tight garments.

- Do not sit continuously for long hours.

-Don't try to scratch or rub the area as can lead to further aggravation of the problem.

For the treatment part -

In my patients I suggest them to apply latest anti-fungal creams such as "Sertaconazole" or "Amorolfine " and take anti-fungal tablets according to medical advise.

I also suggest to take oral anti histamine like loratadine or levocetrizine two times a day under medial advise if there is moderate to severe itching is present.

I also suggest to go for your blood sugar check up.

You can follow the above regimen for 3-4 days and if benefit occurs can follow the same for next 10-14 days. If the rash still persists then can meet a dermatologist for further help if required.

I hope these information will help you. If you have further queries I will be happy to help.

"Wish you good health and early recovery from the problem"

Regards,
Dr Sanjay Kumar Kanodia
MD- Dermatology & Sexually transmitted diseases
Above answer was peer-reviewed by
 
Follow-up: What causes itchy rashes on testicles? 9 hours later
Thank you sir. I will start using the anti fungal cream. Also could you advice me the name of the anti fungal tablets to be taken orally along with the cream. Also if there is any dietary restriction please let me know.
 
 
Answered by Dr. Sanjay Kumar Kanodia 3 hours later
Brief Answer:
Simple hygiene maintenance works the best

Detailed Answer:
Hello young fellow,

Welcome to the forum again and thanks for follow up.

In your case there is no need of any anti-fungal tablets at this time. But in case if the things increases then in my patients I start with terbinafine 250 mg tablet daily or fluconazole 150 mg twice weekly for 2 weeks.

There is no dietary restriction required. In most of the cases the application of cream is required for short period of time and after that simple hygiene maintenance works the best for prevention of recurrence

I hope these information will relax you completely. If you have further queries I will be happy to help or if not then can close the query and rate the answer.

For any future guidance regarding skin or related conditions you can ask me directly at:

bit.ly/drsanjaykanodia

"Wish you good health"

Regards,
Dr Sanjay Kumar Kanodia
MD (Dermatology and Sexually Transmitted Diseases)
Above answer was peer-reviewed by
 
Follow-up: What causes itchy rashes on testicles? 3 minutes later
Thank you sir. I shall wait for a day if I have any further query and then close the answer. Your help is appreciated.
 
 
Answered by Dr. Sanjay Kumar Kanodia 4 minutes later
Brief Answer:
I am always there with you !!!

Detailed Answer:
Hello young buddy,

Thanks a lot for so swift reply!!!

You are most welcome to take as much as guidance required. I am always there with you to take care of any of your skin or related problems.

Just maintain good hygiene and take antihistamine as and when required.

My all best wishes for early recovery.

Regards,
Dr Sanjay Kumar Kanodia
MD (Dermatology and Sexually Transmitted Diseases)
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor